# SDR AALA20180323006

- Difficulty date: March 23, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,966 hours, 40,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED IN THE FORMER RING CAP, WEB, AND CLIP ON RIGHT SIDE BETWEEN L1 & L3 WHERE FITTING NR 1 IS ATTACHED IN THE AFT TAIL COMPARTMENT. INSTALLED A RING CAP IAW EA 278348.  AIRCRAFT WAS GROUNDED.
